# SDR U43R2010AF0000199

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: General aviation
- Aircraft: N312AF
- Make and model: Diamon DA 40
- Aircraft serial: 401056
- Aircraft time: 457 hours
- Engine: Lyc IO360M1A
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 14924LS
- Part serial: F4L310304
- Condition: Failed
- Location: Zone 100
- Part time: 75 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER FAILED TO ENGAGE, TECH CHECKED ELECTIRCAL CIRCUITS, THEY HAD POWER.  STEPPED THE CREW TO A SPARE ACFT.
